An operator equation with the second time derivative and Hamiltonian-admissible equations

An operator equation with the second time derivative is represented in the form of a Hamiltonianadmissible equation. A relationship between solutions of Hamiltonian-admissible equations and the corresponding Hamiltonian equations is established. © 2016, Pleiades Publishing, Ltd.

Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
487-489
Status
Published
Department
-
Number
-
Volume
94
Year
2016
Organizations
  • 1 Peoples’ Friendship University of Russia, ul. Miklukho-Maklaya 6, Moscow, 117198, Russian Federation
Keywords
-
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3819/